# SDR MALA040816

- Difficulty date: October 19, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 18,796 hours, 20,384 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Condition: Debonded
- Location: Propeller
- Component: Propeller
- Component part number: R3904123F27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, MAINTENANCE NOTED 1,2,3 BLADES HAVE DISBONDS IN NICKEL LEADING EDGE.  MAINTENANCE REPLACED RT PROPELLER, IAW MESABA JOB CARD 6110-303.  REFER TO NRC NR 196549 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 10/24/04.
